A 35-year-old male asked about a male:
Can just 1dose of miralax cause diarrhea for a couple of days? can it really last in your system that long?
1 doctor answer • 2 doctors weighed in
Pediatrics 36 years experience
Yes, it can.Since there is not specific dosing or MiraLax other than the 1 capful recommended to start with, it does work “too well” for some people. If loose stools continue, wait before you take another dose and if you’re needing it again, take a lower dose. Please contact your doctor if lasting much longer or if any blood in your stool.
Reviewed Apr 01, 2021
Last updated Apr 1, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.